# SDR FDEA201308061971

- Difficulty date: August 6, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757231
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3340
- Condition: Dented
- Location: Bs 500-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN BS 500 -520 BETWEEN S26-27R HAS A DENT.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DET III.  REPAIRED  BY REPAIR NR 16 OF SRM 53-00-01, PG 201.  THIS IS A CATEGORY B REPAIR.
